# SDR ASAA2023080344623

- Difficulty date: August 3, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M1671 APPROX. STA 727C RBL 68 INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M1671 S/N 39713 AND PERFORMED GOOD OPS CHECK IAW B737-800 AMM 33-51-06.
